# SDR FDEA201604191261

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT FRAME AT STATION 535, LONGERON 19L FOUND REPAIR DOUBLER DAMAGED.  MAIN DECK LT FRAME REPAIRED IAW SRM 53-20-07-2R FIG 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
